Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The number of structures of finite relations

Author: Robert L. Davis
Journal: Proc. Amer. Math. Soc. 4 (1953), 486-495
MSC: Primary 09.0X
MathSciNet review: 0055294
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. C. McKinsey, Postulates for the calculus of binary relations, J. Symbolic Logic 5 (1940), 85–97. MR 2513,
  • [2] Alfred Tarski, On the calculus of relations, J. Symbolic Logic 6 (1941), 73–89. MR 5280,
  • [3] A. N. Whitehead and B. Russell, Principia Mathematica, Cambridge, 1910.
  • [4] B. Russell, Introduction to mathematical philosophy, London, 1920.
  • [5] R. Carnap, Abriss der Logistik, Vienna, 1929.
  • [6] Rudolf Carnap, Logical Foundations of Probability, The University of Chicago Press, Chicago, Ill., 1950. MR 0040253
  • [7] F. I. Mautner, An extension of Klein’s Erlanger program: logic as invariant-theory, Amer. J. Math. 68 (1946), 345–384. MR 16353,
  • [8] N. Bourbaki, Éléments de Mathématique: Algebre: chap. i, Structures algébriques, Paris, 1951.
  • [9] F. D. Murnaghan, The theory of group representations, Baltimore, 1938.
  • [10] G. Pólya, Kombinatorische Anzahlbestimmungen für Gruppen, Graphen und chemische Verbindungen, Acta Math. vol. 68 (1937) pp. 145-254.
  • [11] R. J. Riddell, Contributions to the theory of condensation, University of Michigan Dissertation, 1951.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society